CaltechAUTHORS
  A Caltech Library Service

Approximate analytic solution for electronic wave functions and energies in coupled quantum wells

Yariv, Amnon and Lindsey, Chris and Sivan, Uri (1985) Approximate analytic solution for electronic wave functions and energies in coupled quantum wells. Journal of Applied Physics, 58 (9). pp. 3669-3672. ISSN 0021-8979. http://resolver.caltech.edu/CaltechAUTHORS:YARjap85

[img]
Preview
PDF
See Usage Policy.

320Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:YARjap85

Abstract

A formalism is developed which results in simple analytic expressions for the electron energy splittings and the wave functions in coupled quantum well structures of the type employed in new laser and transistor configurations. The limits of validity of the formalism are explored.


Item Type:Article
Additional Information:Copyright © 1985 American Institute of Physics. Received 1 April 1985; accepted 28 June 1985. This research has been supported by the Office of Naval Research and the Air Force Office of Scientific Research. This work was done partly during a tenure at the R. Sackler Institute for Advanced Studies at Tel Aviv University.
Subject Keywords:QUANTUM WELL STRUCTURES, ANALYTICAL SOLUTION, ELECTRONIC STRUCTURE, ENERGY−, LEVEL SPLITTING, MATHEMATICAL MODELS, WAVE FUNCTIONS, SEMICONDUCTOR LASERS, TRANSISTORS
Record Number:CaltechAUTHORS:YARjap85
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:YARjap85
Alternative URL:http://dx.doi.org/10.1063/1.335726
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9837
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:20 Mar 2008
Last Modified:26 Dec 2012 09:53

Repository Staff Only: item control page